Melatonin: Can It Exacerbate Mg Symptoms?
Dr. Forest Ray published an article with Myasthenia Gravis News, https://myastheniagravisnews.com/news-posts/2020/11/10/melatonin-supplements-may-worsen-mg-symptoms-case-series-suggests/, that overviews a case series that suggests melatonin supplements may intensify MG effects. Several studies indicate that the over-the-counter sleep medication may stimulate the immune system or interact with additional medicines. Knowledge, though, is still limited in regards to the number of participants of research studies.
Melatonin is an over-the-counter supplement typically used to treat sleeplessness. Has a medical professional ever recommended you try melatonin, and was the individual aware you have MG? Was the recommender an MG specialist?
If you are a patient and have attempted melatonin, did you have noticeable changes in your MG symptoms? Have you ever used it for an extended period?
Log in to reply.